# SDR SWIA2020060950924

- Difficulty date: April 27, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Tru Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE TRU SKIN CRACKED BY AFT LATCH CUTOUT. PERFORMED TEMPORARY GENERIC DISPOSITION FOR CRACK ON ELECTRONICS BAY ACCESS DOOR AFT LATCH CUT-OUT REF REO. ALL STEPS COMPLETED AT THIS TIME. PERM REPAIR DUE IN 6000 FH DUE BY 40282.4 TAT.C: MCI.  NOTE: BUILT MX CODE FOR REINSP EVERY 600 HR. DO NOT CLOSE UNTIL PERMANENT REPAIR, (C-CHECK) RO 4/27/2020 REPLACED WITH NEW LT SIDE TRU SKIN REF SRM, DWG, AND REO. SEE CONTINUATION CARD FOR DETAILS.
